Multiproduct flow problems with integer optimal solutions
Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 789-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_4_a3,
author = {A. V. Karzanov},
title = {Multiproduct flow problems with integer optimal solutions},
journal = {Doklady Akademii Nauk},
pages = {789--792},
year = {1985},
volume = {280},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a3/}
}
A. V. Karzanov. Multiproduct flow problems with integer optimal solutions. Doklady Akademii Nauk, Tome 280 (1985) no. 4, pp. 789-792. http://geodesic.mathdoc.fr/item/DAN_1985_280_4_a3/